Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  The Incremental Gauss-Newton Algorithm with Adaptive Stepsize Rule
 
 
Title: The Incremental Gauss-Newton Algorithm with Adaptive Stepsize Rule
Author: Hiroyuki Moriyama
Nobuo Yamashita
Masao Fukushima
Appeared in: Computational optimization and applications
Paging: Volume 26 (2003) nr. 2 pages 35 p.
Year: 2003-11
Contents:
Publisher: Kluwer Academic Publishers, Boston, U.S.A
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands